# SDR SIMA20130924002

- Difficulty date: September 24, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 23,851 hours, 20,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REAR FLASHLIGHT HOLDER WILL NOT HOLD FLASHLIGHT.  REPLACED  FLASHLIGHT BASE AT  REAR BULKHEAD IAW AMM 25-60-00.
